A uniform approach to normality for topological spaces

Authors

  • Ankit Gupta University of Delhi
  • Ratna Dev Sarma University of Delhi

DOI:

https://doi.org/10.4995/agt.2016.3919

Keywords:

generalized topology, normality, regularity

Abstract

$(\lambda, \mu)$-regularity and $(\lambda, \mu)$-normality are defined for generalized topological spaces. Several variants of normality existing in the literature turn out to be particular cases of $(\lambda, \mu)$-normality. Uryshon's lemma and Titze's extension theorem are discussed in the light of ($\lambda, \mu$)-normality.

Downloads

Download data is not yet available.

Author Biographies

Ankit Gupta, University of Delhi

Department of Mathematics

Ratna Dev Sarma, University of Delhi

Department of Mathematics

References

M. E. Abd EI-Monsef, R. A. Mahmoud and S. N. El-Deeb, $beta$-open sets and $beta-$continuous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1966), 77-90.

A. Csázàr, Generalized open sets, Acta Math. Hungar. 75 (1997), 65-87. https://doi.org/10.1023/A:1006582718102

A. Csázàr, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (2002), 351-357. https://doi.org/10.1023/A:1019713018007

A. Csázàr, Separation axioms for generalized topologies, Acta Math. Hungar. 104, no. 1-2 (2004), 63-69. https://doi.org/10.1023/B:AMHU.0000034362.97008.c6

C. Dorsett, Semi-$T_2$, semi-$R_1$ and semi-$R_0$ topological spaces, Ann. Soc. Sci. Bruxelles 92 (1978), 143-150.

A. K. Das, A note on spaces between normal and $kappa$-normal spaces, Filomat 27, no. 1 (2013), 85-88. https://doi.org/10.2298/FIL1301085D

E. Hatir, T. Noiri and S. Yükesl, A decomposition of continuity, Acta Math. Hungar. 70 (1996), 145-150. https://doi.org/10.1007/BF00113919

J. K. Kohli and A. K. Das, New normality axioms and decomposition of normality, Glasnik Mat. 37 (57) (2002), 163-173.

J. C. Kelly, Bitopological spaces, Proc. London Math. Soc. 13, no. 3, (1963), 71-89. https://doi.org/10.1112/plms/s3-13.1.71

N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41. https://doi.org/10.1080/00029890.1963.11990039

A. S. Mashhour, M. E. Abd EI-Monsef and S. N. El-Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. and Phys. Soc. Egypt 53 (1981), 47-53.

O. Njastad, On some classes of nearly open sets, Pacific J. Math.15 (1965), 961-970. https://doi.org/10.2140/pjm.1965.15.961

T. Noiri and E. Hatir, $Lambda$sp-sets and some weak separation axioms, Acta Math. Hungar. 103, no. 3 (2004), 225-232. https://doi.org/10.1023/B:AMHU.0000028409.42549.72

D. Peleg, A generalized closure and complement phenomenon, Discrete Math. 50 (1984), 285-293. https://doi.org/10.1016/0012-365X(84)90055-4

J. Tong, A decomposition of continuity, Acta Math. Hungar. 48 (1986), 11-15. https://doi.org/10.1007/BF01949045

J. Tong, A decomposition of continuity in topological spaces, Acta Math. Hungar. 54 (1989), 51-55. https://doi.org/10.1007/BF01950708

R. D. Sarma, On convergence in generalized topology, Int. J. Pure and Appl. Math. 60 (2010), 51-56.

R. D. Sarma, On extremally disconnected generalized topologies, Acta Math. Hungar. 134, no. 4 (2012), 583-588. https://doi.org/10.1007/s10474-011-0153-8

N. V. Velicko, $H$-closed topological spaces, Amer. Math. Soc.Transl. 78, no. 2 (1968), 103-118. https://doi.org/10.1090/trans2/078/05

Downloads

Published

2016-04-12

How to Cite

[1]
A. Gupta and R. D. Sarma, “A uniform approach to normality for topological spaces”, Appl. Gen. Topol., vol. 17, no. 1, pp. 7–16, Apr. 2016.

Issue

Section

Articles